# SDR KO0R201604210052

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 65,505 hours, 12,770 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Inlet
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL INLET DUCT PLATING CUTOUT IS CRACKED AT YID 279.443, ZID -44.00, XID0.00 TO 9.5, POSITION 6 O'CLOCK.
